View Single Post
Old 03-05-2012, 01:06 PM   #3
brbangl3
Junior LCF Member
 
Join Date: Oct 2010
Posts: 57
Gallery: brbangl3
Thanks for the feedback, Leo. Just wanted to pose it as a question, although... Without going into too much history or detail, I am suspecting overmedication at the moment—the only other time I can remember having similar symptoms was when my dose was too high. Along with the dehydration I feel very overheated, sweaty and anxious. Appetite is also waning and the few pounds I had started to gain (happily), I've lost again.

Here in Louisiana, the change to warmer weather began a week or so ago. Since these symptoms have only popped up again within the past week, I'm also wondering if perhaps the warmer weather is encouraging my thyroid to work a little more efficiently. I've heard of people needing less thyroid hormone replacement in spring and summer, more in fall and winter.
brbangl3 is offline   Reply With Quote